Germs of holomorphic mappings between real algebraic hypersurfaces
Annales de l'Institut Fourier, Volume 48 (1998) no. 4, p. 1025-1043

We study germs of holomorphic mappings between general algebraic hypersurfaces. Our main result is the following. If (M,p 0 ) and (M ,p 0 ) are two germs of real algebraic hypersurfaces in N+1 , N1, M is not Levi-flat and H is a germ at p 0 of a holomorphic mapping such that H(M)M and Jac (H)0 then the so-called reflection function associated to H is always holomorphic algebraic. As a consequence, we obtain that if M is given in the so-called normal form, the transversal component of H is always algebraic. Another corollary of our main result is that any biholomorphism between holomorphically nondegenerate algebraic hypersurfaces is always algebraic, a result which was previously proved by Baouendi and Rothschild.

Nous étudions les germes d’applications holomorphes entre hypersurfaces algébriques réelles de n . Plus précisément, nous considérons deux germes d’hypersurfaces algébriques (M,p 0 ) et (M ,p 0 ) dans n , n2, et H: ( n ,p 0 )( n ,p 0 ) une application holomorphe de rang générique maximal telle que H(M)M et H(p 0 )=p 0 . Nous montrons que si M n’est pas Lévi-plate, alors la fonction dite de réflexion associée à H est toujours algébrique. Par conséquent, si l’hypersurface cible est donnée sous une forme normale, la composante transverse de H est algébrique (sans aucune autre hypothèse de non-dégénérescence sur les hypersurfaces). Une autre conséquence de notre résultat est le théorème bien connu de Baouendi et Rothschild qui affirme que tout biholomorphisme entre hypersurfaces algébriques réelles holomorphiquement non dégénérées de n est algébrique.

@article{AIF_1998__48_4_1025_0,
     author = {Mir, Nordine},
     title = {Germs of holomorphic mappings between real algebraic hypersurfaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {4},
     year = {1998},
     pages = {1025-1043},
     doi = {10.5802/aif.1647},
     zbl = {0914.32009},
     mrnumber = {2000c:32059},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1998__48_4_1025_0}
}
Mir, Nordine. Germs of holomorphic mappings between real algebraic hypersurfaces. Annales de l'Institut Fourier, Volume 48 (1998) no. 4, pp. 1025-1043. doi : 10.5802/aif.1647. http://www.numdam.org/item/AIF_1998__48_4_1025_0/

[1] M. Artin, On the solutions of analytic equations, Invent. Math., 5 (1968), 277-291. | MR 38 #344 | Zbl 0172.05301

[2] M. Artin, Algebraic approximations of structures over complete local rings, Inst. Hautes Etudes Sci. Publ. Math., 36 (1969), 23-58. | Numdam | MR 42 #3087 | Zbl 0181.48802

[3] M.S. Baouendi, P. Ebenfelt and L.P. Rothschild, Algebraicity of holomorphic mappings between real algebraic sets in Cn, Acta Math., 177 (1996), 225-273. | MR 99b:32030 | Zbl 0890.32005

[4] M.S. Baouendi, H. Jacobowitz and F. Treves, On the analyticity of CR mappings, Annals of Math., 122 (1985), 365-400. | MR 87f:32044 | Zbl 0583.32021

[5] M.S. Baouendi and L.P. Rothschild, Holomorphic mappings between algebraic hypersurfaces in complex space, Séminaire Equations aux dérivées partielles, Ecole Polytechnique, Palaiseau, 1994-1995. | Numdam | Zbl 0886.32007

[6] M.S. Baouendi and L.P. Rothschild, Germs of CR maps between real analytic hypersurfaces, Invent. Math., 93 (1988), 481-500. | MR 90a:32036 | Zbl 0653.32020

[7] M.S. Baouendi and L.P. Rothschild, Mappings of real algebraic hypersurfaces, J. Amer. Math. Soc., 8 (1995), 997-1015. | MR 96f:32039 | Zbl 0869.14025

[8] T. Bloom and I. Graham, A geometric characterization of points of type m on real submanifolds of Cn, J. Diff. Geom., 12 (1977), 171-182. | MR 58 #11495 | Zbl 0436.32013

[9] K. Diederich and J.E. Fornaess, Applications holomorphes propres entre domaines à bord analytique réel, C.R. Acad. Sci. Paris, 307 (1988), 321-324. | MR 89i:32052 | Zbl 0656.32013

[10] K. Diederich and J.E. Fornaess, Proper holomorphic mappings between real analytic pseudoconvex domains in Cn, Math. Annalen, 282 (1988), 681-700. | MR 89m:32045 | Zbl 0661.32025

[11] K. Diederich and S. Pinchuk, Proper holomorphic maps in dimension two extend, Indiana Univ. Math. J., 44 (4) (1995), 1089-1126. | MR 97g:32031 | Zbl 0857.32015

[12] K. Diederich and S. Webster, A reflection principle for degenerate real hyper-surfaces, Duke Math. J., 47 (1980), 835-843. | MR 82j:32046 | Zbl 0451.32008

[13] M. Freeman, Local complex foliation of real submanifolds, Math. Annalen, 209 (1974), 1-30. | MR 49 #10911 | Zbl 0277.32006

[14] R.C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewoods Cliffs, N.J., 1965. | MR 31 #4927 | Zbl 0141.08601

[15] W.H.D. Hodge and D. Pedoe, Methods of algebraic geometry, Cambridge University Press, Cambridge, 1953.

[16] X. Huang, On the mapping problem for algebraic real hypersurfaces in the complex spaces of different dimensions, Ann. Inst. Fourier, Grenoble, 44-2 (1994), 433-463. | Numdam | MR 95i:32030 | Zbl 0803.32011

[17] X. Huang, Schwarz reflection principle in complex spaces of dimension two, Comm. P.D.E., 21 (11-12) (1996), 1781-1828. | MR 97m:32043 | Zbl 0886.32010

[18] J.J. Kohn, Boundary behaviour of ∂ on weakly pseudoconvex manifolds of dimension two, J. Diff. Geom., 6 (1972), 523-542. | MR 48 #727 | Zbl 0256.35060

[19] N. Mir, An algebraic characterization of holomorphic nondegeneracy for real algebraic hypersurfaces and its application to CR mappings, Math. Z., to appear, 1997. | Zbl 0930.32020

[20] P. Morandi, Field and Galois theory, Springer Verlag, 1996. | MR 97i:12001 | Zbl 0865.12001

[21] S. Pinchuk, A boundary uniqueness theorem for holomorphic functions of several complex variables, Mat. Zam., 15 (1974), 205-212. | MR 50 #2558 | Zbl 0292.32002

[22] R. Sharipov and A. Sukhov, On CR mappings between algebraic Cauchy-Riemann manifolds and separate algebraicity for holomorphic functions, Trans. Amer. Math. Soc., 348 (2) (1996), 767-780. | MR 96g:32019 | Zbl 0851.32017

[23] B. Segre, Intorno al problema di Poincaré della rappresentazione pseudo-conforme, Atti R. Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Natur. (6), 13 (1931), 676-683. | JFM 57.0404.05 | Zbl 0003.21302

[24] N.K. Stanton, Infinitesimal CR automorphisms of rigid hypersurfaces, Amer. Math. J., 117 (1995), 141-167. | MR 96a:32036 | Zbl 0826.32013

[25] A. Tumanov, Extending CR functions on a manifold of finite type over a wedge, Math. USSR Sbornik, 64 (1989), 129-140. | MR 89m:32027 | Zbl 0692.58005

[26] S.M. Webster, On the mapping problem for algebraic real hypersurfaces, Invent. Math., 43 (1977), 53-68. | MR 57 #3431 | Zbl 0355.32026

[27] O. Zariski and P. Samuel, Commutative algebra, volume 1, Van Nostrand, 1958. | Zbl 0081.26501